Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On mirena coil, have regular bleeding, brittle skin, hair and nails. Cause?

I am 48 years old have not taken any contraception for years but over the last 2 -3 years my periods have been very heavy so i had the marina coil fitted I bleed every day for 9 months hair brittle skin awful nails thin weak so had that removed over a year ago since then my periods can be quite normal but just lately have experienced them 10 days apart?? My last one I noticed not a lot of lining but 10 days later I am on again and this time a lot of lining - I am a fitness instructor and not feeling great any suggestions?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be due to the infection, or anemia.I advise you to consult a gynecologist for diagnosis and treatment only for irregular periods.
i usually prescribe to my patient with such symptoms fluconazole, cifixime, and iron preparations .
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to aid the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor